Alert archive / California / Wind Advisories in 2019

Wind Advisory 9, NWS Hanford, CA

January 19, 2019

NWS Hanford, CA issued this wind advisory at Jan 19, 2019, 12:22 PM PST. It took effect at Jan 20, 2019, 6:00 PM PST. It was in force for 8 hr.

The area

The counties it named.

The facts

Issued
Jan 19, 2019, 12:22 PM PST (20:22 UTC)
In effect from
Jan 20, 2019, 6:00 PM PST
Expired
Jan 21, 2019, 2:00 AM PST
In force
8 hr
Issued by
NWS Hanford, CA

The text

As transmitted.

956 
WWUS76 KHNX 192022
NPWHNX

URGENT - WEATHER MESSAGE
National Weather Service Hanford CA
1222 PM PST Sat Jan 19 2019

CAZ089>092-200430-
/O.NEW.KHNX.WI.Y.0009.190121T0200Z-190121T1000Z/
West Central San Joaquin Valley-East Central San Joaquin Valley-
Southwestern San Joaquin Valley-Southeastern San Joaquin Valley-
Including the cities of Los Banos, Coalinga, Mendota, Fresno, 
Hanford, Lemoore, Avenal, Corcoran, Bakersfield, and Visalia
1222 PM PST Sat Jan 19 2019

...WIND ADVISORY IN EFFECT FROM 6 PM SUNDAY TO 2 AM PST MONDAY...

The National Weather Service in Hanford has issued a Wind
Advisory, which is in effect from 6 PM Sunday to 2 AM PST Monday.

* WINDS...Northwest 15 to 25 mph with gusts of 35 to 45 mph, 
  especially on the west side and right below the passes west of 
  Interstate 5.

* TIMING...The strongest winds are likely in the wake of southward
  moving cold front Sunday evening. 

* IMPACTS...Strong cross winds will make driving difficult,
  especially for high profile vehicles such as campers and tractor
  trailers. Highways most impacted by gusty winds include I-5,
  Highway 152 through and below Pacheco Pass, Highway 198, Highway
  33 and Highways 41, 46 and 58 on the west side of the valley.
  

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Wind Advisory means that winds of 35 mph are expected. Winds
this strong can make driving difficult, especially for high
profile vehicles. Use extra caution.

&&

$$

CAZ095-098-099-200430-
/O.NEW.KHNX.HW.A.0001.190121T0900Z-190122T0200Z/
Kern County Mountains-Indian Wells Valley-
Southeastern Kern County Desert-
Including the cities of Tehachapi, Lake Isabella, Ridgecrest, 
Rosamond, California City, Edwards AFB, and Mojave
1222 PM PST Sat Jan 19 2019

...HIGH WIND WATCH IN EFFECT FROM LATE SUNDAY NIGHT THROUGH
MONDAY AFTERNOON...

The National Weather Service in Hanford has issued a High Wind
Watch, which is in effect from late Sunday night through Monday
afternoon.

* WINDS...West 25 to 40 mph with gusts of 60 to 70 mph, especially
  right below the mountain passes. 

* TIMING...The strongest winds will occur in the wake of a cold
  front Sunday night with a continuation of blustery winds
  throughout Martin Luther King Jr Day. 
  
* IMPACTS...Damaging winds will blow down trees and power lines.
  Widespread power outages are possible. Travel will be
  potentially hazardous, especially for high profile vehicles such
  as campers and tractor trailers. Highways affected include
  Highways 58 and 178 through and below Tehachapi Pass and Walker
  Pass, Highway 14 and U.S. 395. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A High Wind Watch means there is the potential for a hazardous
high wind event. Sustained winds of at least 40 mph, or gusts of
58 mph or stronger may occur. Continue to monitor the latest
forecasts.

&&

$$
6 follow-up statements
951 
WWUS76 KHNX 200415
NPWHNX

URGENT - WEATHER MESSAGE
National Weather Service Hanford CA
815 PM PST Sat Jan 19 2019

CAZ089>092-201230-
/O.CON.KHNX.WI.Y.0009.190121T0200Z-190121T1000Z/
West Central San Joaquin Valley-East Central San Joaquin Valley-
Southwestern San Joaquin Valley-Southeastern San Joaquin Valley-
Including the cities of Los Banos, Coalinga, Mendota, Fresno, 
Hanford, Lemoore, Avenal, Corcoran, Bakersfield, and Visalia
815 PM PST Sat Jan 19 2019

...WIND ADVISORY REMAINS IN EFFECT FROM 6 PM SUNDAY TO 2 AM PST
MONDAY...

* WINDS...Northwest 15 to 25 mph with gusts of 35 to 45 mph, 
  especially on the west side and right below the passes west of 
  Interstate 5.

* TIMING...The strongest winds are likely in the wake of 
  southward moving cold front Sunday evening.

* IMPACTS...Strong cross winds will make driving difficult, 
  especially for high profile vehicles such as campers and 
  tractor trailers. Highways most impacted by gusty winds 
  include I-5, Highway 152 through and below Pacheco Pass, 
  Highway 198, Highway 33 and Highways 41, 46 and 58 on the west 
  side of the valley.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Wind Advisory means that winds of 35 mph are expected. Winds
this strong can make driving difficult, especially for high
profile vehicles. Use extra caution.

&&

$$

CAZ095-098-099-201230-
/O.CON.KHNX.HW.A.0001.190121T0900Z-190122T0200Z/
Kern County Mountains-Indian Wells Valley-
Southeastern Kern County Desert-
Including the cities of Tehachapi, Lake Isabella, Ridgecrest, 
Rosamond, California City, Edwards AFB, and Mojave
815 PM PST Sat Jan 19 2019

...HIGH WIND WATCH REMAINS IN EFFECT FROM LATE SUNDAY NIGHT
THROUGH MONDAY AFTERNOON...

* WINDS...West 25 to 40 mph with gusts of 60 to 70 mph, 
  especially right below the mountain passes.

* TIMING...The strongest winds will occur in the wake of a cold 
  front Sunday night with a continuation of blustery winds 
  throughout Martin Luther King Jr Day.

* IMPACTS...Damaging winds will blow down trees and power lines. 
  Widespread power outages are possible. Travel will be 
  potentially hazardous, especially for high profile vehicles 
  such as campers and tractor trailers. Highways affected 
  include Highways 58 and 178 through and below Tehachapi Pass 
  and Walker Pass, Highway 14 and U.S. 395.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A High Wind Watch means there is the potential for a hazardous
high wind event. Sustained winds of at least 40 mph, or gusts of
58 mph or stronger may occur. Continue to monitor the latest
forecasts.

&&

$$

CB
104 
WWUS76 KHNX 201117
NPWHNX

URGENT - WEATHER MESSAGE
National Weather Service Hanford CA
317 AM PST Sun Jan 20 2019

CAZ095-098-099-202000-
/O.UPG.KHNX.HW.A.0001.190121T0900Z-190122T0200Z/
/O.NEW.KHNX.HW.W.0003.190121T0900Z-190122T0200Z/
Kern County Mountains-Indian Wells Valley-
Southeastern Kern County Desert-
Including the cities of Tehachapi, Lake Isabella, Ridgecrest, 
Rosamond, California City, Edwards AFB, and Mojave
317 AM PST Sun Jan 20 2019

...A HIGH WIND WARNING IS IN EFFECT FROM 1 AM PST MONDAY UNTIL 6 
PM PST MONDAY...

The National Weather Service in Hanford has issued a High Wind
Warning, which is in effect from 1 AM PST Monday until 6 PM PST 
Monday. The High Wind Watch is no longer in effect.

* WINDS...West 25 to 35 mph, with gusts near 65 mph, especially
  just below the passes.  

* TIMING...The strongest wind gusts are likely in wake of a
  southward moving cold front, starting Sunday night and 
  persisting through Monday. 

* IMPACTS...Damaging wind gusts may blow down trees and power
  lines. Scattered power outages are expected. Travel could be
  hazardous, particularly for high profile vehicles, such as
  campers and tractor trailers. Highways impacted include 
  Highways 58 and 178 through and below Tehachapi and Walker 
  Passes, Highway 14, and U.S. 395.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A High Wind Warning means a hazardous high wind event is expected
or occurring. Wind gusts of 58 mph or higher could lead to 
property damage.

&&

$$

CAZ089>092-202000-
/O.CON.KHNX.WI.Y.0009.190121T0200Z-190121T1000Z/
West Central San Joaquin Valley-East Central San Joaquin Valley-
Southwestern San Joaquin Valley-Southeastern San Joaquin Valley-
Including the cities of Los Banos, Coalinga, Mendota, Fresno, 
Hanford, Lemoore, Avenal, Corcoran, Bakersfield, and Visalia
317 AM PST Sun Jan 20 2019

...A WIND ADVISORY REMAINS IN EFFECT FROM 6 PM PST THIS EVENING 
UNTIL 2 AM PST MONDAY...

* WINDS...Northwest 15 to 25 mph, with gusts near 35 mph,
  especially in Merced and Madera Counties. 

* TIMING...The strongest wind gusts are likely in wake of a
  southward moving cold front, starting Sunday evening and
  persisting into early Sunday night.

* IMPACTS...Tree limbs could be blown down and a few power outages
  may result. Strong crosswinds will make driving difficult,
  particularly for high profile vehicles, such as campers and
  tractor trailers. Highways impacted include Interstate 5 just
  below the passes, Highway 152 through and below Pacheco Pass,
  and Highway 33.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Wind Advisory means that wind gusts of 35 mph or higher are
expected. Wind gusts this strong can make driving difficult, 
especially for high profile vehicles. Use extra caution.

&&

$$
BS
930 
WWUS76 KHNX 201934
NPWHNX

URGENT - WEATHER MESSAGE
National Weather Service Hanford CA
1134 AM PST Sun Jan 20 2019

CAZ095-098-099-210345-
/O.CON.KHNX.HW.W.0003.190121T0900Z-190122T0200Z/
Kern County Mountains-Indian Wells Valley-
Southeastern Kern County Desert-
Including the cities of Tehachapi, Lake Isabella, Ridgecrest, 
Rosamond, California City, Edwards AFB, and Mojave
1134 AM PST Sun Jan 20 2019

...HIGH WIND WARNING REMAINS IN EFFECT FROM 1 AM TO 6 PM PST
MONDAY...

* WINDS...West 25 to 35 mph, with gusts near 65 mph, especially 
  just below the passes.

* TIMING...The strongest wind gusts are likely in wake of a
  southward moving cold front, starting tonight and persisting 
  through Monday.

* IMPACTS...Damaging wind gusts may blow down trees and power 
  lines. Scattered power outages are expected. Travel could be 
  hazardous, particularly for high profile vehicles, such as 
  campers and tractor trailers. Highways impacted include 
  Highways 58 and 178 through and below Tehachapi and Walker 
  Passes, Highway 14, and U.S. 395.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A High Wind Warning means a hazardous high wind event is expected
or occurring. Wind gusts of 58 mph or higher could lead to
property damage.

&&

$$

CAZ089>092-210345-
/O.CON.KHNX.WI.Y.0009.190121T0200Z-190121T1000Z/
West Central San Joaquin Valley-East Central San Joaquin Valley-
Southwestern San Joaquin Valley-Southeastern San Joaquin Valley-
Including the cities of Los Banos, Coalinga, Mendota, Fresno, 
Hanford, Lemoore, Avenal, Corcoran, Bakersfield, and Visalia
1134 AM PST Sun Jan 20 2019

...WIND ADVISORY REMAINS IN EFFECT FROM 6 PM THIS EVENING TO 2 AM
PST MONDAY...

* WINDS...Northwest 15 to 25 mph, with gusts near 35 mph, 
  especially in Merced and Madera Counties.

* TIMING...The strongest wind gusts are likely in wake of a
  southward moving cold front, starting this evening and
  persisting into tonight.

* IMPACTS...Tree limbs could be blown down and a few power 
  outages may result. Strong crosswinds will make driving 
  difficult, particularly for high profile vehicles, such as 
  campers and tractor trailers. Highways impacted include 
  Interstate 5 just below the passes, Highway 152 through and 
  below Pacheco Pass, and Highway 33.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Wind Advisory means that wind gusts of 35 mph or higher are
expected. Wind gusts this strong can make driving difficult,
especially for high profile vehicles. Use extra caution.

&&

$$
Dudley
398 
WWUS76 KHNX 202020
NPWHNX

URGENT - WEATHER MESSAGE
National Weather Service Hanford CA
1220 PM PST Sun Jan 20 2019

CAZ095-098-099-210430-
/O.EXT.KHNX.HW.W.0003.190121T0500Z-190122T0200Z/
Kern County Mountains-Indian Wells Valley-
Southeastern Kern County Desert-
Including the cities of Tehachapi, Lake Isabella, Ridgecrest, 
Rosamond, California City, Edwards AFB, and Mojave
1220 PM PST Sun Jan 20 2019

...HIGH WIND WARNING NOW IN EFFECT FROM 9 PM THIS EVENING TO 6 PM
PST MONDAY...

* WINDS...West 25 to 35 mph, with gusts near 65 mph, especially 
  just below the passes.

* TIMING...The strongest wind gusts are likely in wake of a
  southward moving cold front, beginning this evening and
  continuing through Monday.

* IMPACTS...Damaging wind gusts may blow down trees and power 
  lines. Scattered power outages are expected. Travel could be 
  hazardous, particularly for high profile vehicles, such as 
  campers and tractor trailers. Highways impacted include 
  Highways 58 and 178 through and below Tehachapi and Walker 
  Passes, Highway 14, and U.S. 395.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A High Wind Warning means a hazardous high wind event is expected
or occurring. Wind gusts of 58 mph or higher could lead to
property damage.

&&

$$

CAZ089>092-210430-
/O.CON.KHNX.WI.Y.0009.190121T0200Z-190121T1000Z/
West Central San Joaquin Valley-East Central San Joaquin Valley-
Southwestern San Joaquin Valley-Southeastern San Joaquin Valley-
Including the cities of Los Banos, Coalinga, Mendota, Fresno, 
Hanford, Lemoore, Avenal, Corcoran, Bakersfield, and Visalia
1220 PM PST Sun Jan 20 2019

...WIND ADVISORY REMAINS IN EFFECT FROM 6 PM THIS EVENING TO 2 AM
PST MONDAY...

* WINDS...Northwest 15 to 25 mph, with gusts near 35 mph, 
  especially in Merced and Madera Counties.

* TIMING...The strongest wind gusts are likely in wake of a
  southward moving cold front, beginning this evening and
  continuing overnight tonight. 

* IMPACTS...Tree limbs could be blown down and a few power 
  outages may result. Strong crosswinds will make driving 
  difficult, particularly for high profile vehicles, such as 
  campers and tractor trailers. Highways impacted include 
  Interstate 5 just below the passes, Highway 152 through and 
  below Pacheco Pass, and Highway 33.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Wind Advisory means that wind gusts of 35 mph or higher are
expected. Wind gusts this strong can make driving difficult,
especially for high profile vehicles. Use extra caution.

&&

$$
Durfee
024 
WWUS76 KHNX 210425
NPWHNX

URGENT - WEATHER MESSAGE
National Weather Service Hanford CA
825 PM PST Sun Jan 20 2019

CAZ095-098-099-211000-
/O.CON.KHNX.HW.W.0003.190121T0500Z-190122T0200Z/
Kern County Mountains-Indian Wells Valley-
Southeastern Kern County Desert-
Including the cities of Tehachapi, Lake Isabella, Ridgecrest, 
Rosamond, California City, Edwards AFB, and Mojave
825 PM PST Sun Jan 20 2019

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 6 PM PST MONDAY...

* WINDS...West 25 to 35 mph, with gusts near 65 mph, especially 
  just below the passes.

* TIMING...The strongest wind gusts are likely in wake of a 
  southward moving cold front, beginning this evening and 
  continuing through Monday.

* IMPACTS...Damaging wind gusts may blow down trees and power 
  lines. Scattered power outages are expected. Travel could be 
  hazardous, particularly for high profile vehicles, such as 
  campers and tractor trailers. Highways impacted include 
  Highways 58 and 178 through and below Tehachapi and Walker 
  Passes, Highway 14, and U.S. 395.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A High Wind Warning means a hazardous high wind event is expected
or occurring. Wind gusts of 58 mph or higher could lead to
property damage.

&&

$$

CAZ089>092-211000-
/O.CON.KHNX.WI.Y.0009.000000T0000Z-190121T1000Z/
West Central San Joaquin Valley-East Central San Joaquin Valley-
Southwestern San Joaquin Valley-Southeastern San Joaquin Valley-
Including the cities of Los Banos, Coalinga, Mendota, Fresno, 
Hanford, Lemoore, Avenal, Corcoran, Bakersfield, and Visalia
825 PM PST Sun Jan 20 2019

...WIND ADVISORY REMAINS IN EFFECT UNTIL 2 AM PST MONDAY...

* WINDS...Northwest 15 to 25 mph, with gusts near 35 mph, 
  especially in Merced and Madera Counties.

* TIMING...The strongest wind gusts are likely in wake of a 
  southward moving cold front, beginning this evening and 
  continuing overnight tonight.

* IMPACTS...Tree limbs could be blown down and a few power 
  outages may result. Strong crosswinds will make driving 
  difficult, particularly for high profile vehicles, such as 
  campers and tractor trailers. Highways impacted include 
  Interstate 5 just below the passes, Highway 152 through and 
  below Pacheco Pass, and Highway 33.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Wind Advisory means that wind gusts of 35 mph or higher are
expected. Wind gusts this strong can make driving difficult,
especially for high profile vehicles. Use extra caution.

&&

$$
360 
WWUS76 KHNX 210955
NPWHNX

URGENT - WEATHER MESSAGE
National Weather Service Hanford CA
155 AM PST Mon Jan 21 2019

CAZ089>092-211100-
/O.EXP.KHNX.WI.Y.0009.000000T0000Z-190121T1000Z/
West Central San Joaquin Valley-East Central San Joaquin Valley-
Southwestern San Joaquin Valley-Southeastern San Joaquin Valley-
Including the cities of Los Banos, Coalinga, Mendota, Fresno, 
Hanford, Lemoore, Avenal, Corcoran, Bakersfield, and Visalia
155 AM PST Mon Jan 21 2019

...WIND ADVISORY WILL EXPIRE AT 2 AM PST EARLY THIS MORNING...

Wind gusts of 35 mph or higher are no longer expected in the San
Joaquin Valley. Therefore, the wind advisory will be allowed to
expire. 

$$

CAZ095-098-099-211800-
/O.CON.KHNX.HW.W.0003.000000T0000Z-190122T0200Z/
Kern County Mountains-Indian Wells Valley-
Southeastern Kern County Desert-
Including the cities of Tehachapi, Lake Isabella, Ridgecrest, 
Rosamond, California City, Edwards AFB, and Mojave
155 AM PST Mon Jan 21 2019

...A HIGH WIND WARNING REMAINS IN EFFECT UNTIL 6 PM PST THIS
EVENING...

* WINDS...West 30 to 40 mph, with gusts near 70 mph, especially
  just below the passes. 

* TIMING...Until 6 PM PST this evening.

* IMPACTS...Damaging wind gusts will blow down trees and power 
  lines. Scattered power outages are expected. Travel could be 
  hazardous, particularly for high profile vehicles, such as 
  campers and tractor trailers. Highways impacted include Highways
  58 and 178 through and below Tehachapi and Walker Passes, 
  Highway 14, and U.S. 395.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A High Wind Warning means a hazardous high wind event is expected
or occurring. Wind gusts of 58 mph or higher could lead to
property damage.

&&

$$
BS

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Hanford, CA wrote its last area forecast discussion before this wind advisory went out at Jan 19, 3:00 AM PST, 9 hours 22 minutes earlier.

Area forecast discussion, Jan 19, 3:00 AM PST, 9 hours 22 minutes before
Area Forecast Discussion
National Weather Service San Joaquin Valley - Hanford CA
300 AM PST Sat Jan 19 2019

.SYNOPSIS...High pressure will strengthen over the area today and
tonight before a fast moving weather disturbance moves through
on Sunday afternoon and Sunday night. High pressure will then
rebuild for much of next week for dry weather.

&&

.DISCUSSION...High pressure is currently pushing inland into CA,
but the building ridge is somewhat dirty with overriding mid/high
moisture streaming into Norcal and IR imagery and METARs are
indicating mid level clouds are present north of Fresno County.
The mid level moisture and dynamics to our north have inhibited
widespread fog from forming overnight as what had been
anticipated for the San Joaquin Valley. Fog loop imagery is
indicating a narrow strip of fog extending from near Kingsburg
southward to Buttonwillow. There has been a patch of fog near
Tehachapi overnight as well. With fog coverage in the valley not
being as extensive as indicated, we will revisit the Dense Fog
Advisory issued by the day shift on Friday for much of the San
Joaquin Valley later this morning. With clear skies and low level
moisture present in the south valley would not be surprised if
areas of dense fog form in the south San Joaquin Valley later this
morning. The fog will likely be mixed out by this afternoon with
shortwave energy to our north providing for a mixing mechanism.
This afternoon will likely be mostly sunny and mild from Fresno
County southward while mid/high clouds will be present north of
Fresno County.

The ridge is progged to move further inland tonight then break
down on Sunday as a strong low pressure system takes aim at the
Oregon coast. Fog coverage in the valley on Sunday will be less
extensive, but some patches of dense fog will be possible in the
south valley in the morning. Meanwhile, increased clouds and
precipitation chances will spread southward through CA during the
day on Sunday as the low moves inland and pushes a frontal
boundary into our area. A period of light to moderate rain and
higher elevation snow is anticiapted Sunday afternoon through
Sunday night with snow levels expected to be around 7000 feet. The
bulk of the precipitation is expected on Sunday evening and QPF
progs are now showing half and inch to an inch of liquid
precipitation for the Southern Sierra Nevada from Kings Canyon
northward while a quarter to half and inch is expected further
south in Tulare County. Rain shadowing will keep amounts in the
San Joaquin valley lower, but a few hundredths to a tenth of an
inch of rain can be expected in much of the valley as well as
across the Kern County Mountains.

The cold front with this system is expected to plunge through our
area late Sunday Night ands early Monday which will likely
produce strong wind gusts in the normally wind prone area below
the passes in the Kern County Mountains and Deserts. Cooler
temperatures will be noticed on Monday behind the front and
daytime temperatures in the valley will be closer to seasonal
normals while the snow level lowers to near 4000 feet in residual
upslope showers in the mountains. Upslope clouds might persist
along the south end of the San Joaquin Valley and the valley
facing slopes of the Southern Sierra Nevada through Tuesday
morning in some locations.

The medium range models are in good agreement with building a
large high amplitude upper ridge into CA on Tuesday and this
feature will keep dry conditions across our area through the
remainder of next week and into next weekend as the ridge persists
across the western CONUS. Mostly clear skies and mild temperatures
will prevail across the mountains and deserts while long duration
fog and stratus prevail in the San Joaquin Valley as a result of
strong inversion conditions and light winds.

&&

.AVIATION...MVFR visibilities in mist should fall to IFR to LIFR
visibilities in mist and fog by 14z at MER, MCE, and VIS. These
IFR to LIFR visibilities at MER, MCE, and VIS should persist until
about 17z. MVFR visibilities in mist at FAT and BFL until 17z.
VFR conditions will prevail in the Central California interior
from late this morning into Saturday night. Areas of fog may form
in the San Joaquin Valley after 08z Saturday night.

&&

.AIR QUALITY ISSUES...None.

&&

.CERTAINTY...

The level of certainty for days 1 and 2 is medium.
The level of certainty for days 3 through 7 is medium.

Certainty levels include low...medium...and high. Please visit
www.weather.gov/hnx/certainty.html for additional information
an/or to provide feedback.

&&

.HNX Watches/Warnings/Advisories...
Dense Fog Advisory until 11 AM PST this morning CAZ089>092.

&&

public...DS
avn/fw...BS
synopsis...DS

weather.gov/hanford

The office that day

Everything else NWS Hanford, CA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jan 19, 12:22 PM PSTHigh Wind WatchHNX15 hr
Jan 19, 12:27 PM PSTWinter Weather AdvisoryHNX54 hr

Nearby

Wind Advisories in California, 2019Every wind advisory in 2019

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.